| Model Number |
SUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a shoulder arthroscopy the tip of the lasso broke off at the curved part.An arthrotomy had to be performed to remove the broken tip and no broken off parts remained inside the patient.The surgery was finished successfully with a new device with the same part number.It was not necessary to do a second surgery.
Additional Manufacturer Narrative
Complaint is confirmed.One unpackaged ar-4068-25tr serial/batch number (b)(6) was received for investigation.Visual evaluation found that the suturelasso 25° curve tip was broken off before receiving the device for investigation.Therefore, the fragments generated during the event were not returned for analysis.The root cause of the reported failure mode is undetermined; however, the observed event is most likely caused by excessive forces applied during use.